# SDR SWAA2020060488271

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 13,773 hours, 6,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED, PS-OK PER AMM 33-51-04.
